Alert archive / Oklahoma / Flash Flood Warnings in 2018
Flash Flood Warning 25, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 2:42 PM CDT for Carter County, Johnston County, Murray County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2018, 2:42 PM CDT (19:42 UTC)
- Expired
- Jun 7, 2018, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, OK, Johnston County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 2:55 PM CDT | FLASH FLOOD | 1 Ssw Davis, OK | HIGH WATER OVER HIGHWAY 77. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
385
WGUS54 KOUN 071942
FFWOUN
OKC019-069-099-072245-
/O.NEW.KOUN.FF.W.0025.180607T1942Z-180607T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
242 PM CDT THU JUN 7 2018
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northwestern Johnston County in southeastern Oklahoma...
East central Carter County in southern Oklahoma...
Murray County in southern Oklahoma...
* Until 545 PM CDT
* At 241 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Sulphur, Davis, Springer, Mill Creek, Dougherty, Gene Autry, Lake
Of The Arbuckles and Turner Falls.
Additional rainfall amounts of two inches are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3427 9728 3448 9735 3451 9722 3451 9714
3452 9715 3452 9716 3457 9710 3453 9688
3427 9677 3422 9692
$$
TL1 follow-up statement
747
WGUS74 KOUN 072028
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
328 PM CDT THU JUN 7 2018
OKC019-069-099-072245-
/O.CON.KOUN.FF.W.0025.000000T0000Z-180607T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Carter OK-Murray OK-
328 PM CDT THU JUN 7 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN JOHNSTON...EAST CENTRAL CARTER AND MURRAY COUNTIES...
At 327 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain near Springer. Up to two inches of rain have already fallen
upstream of Turner Falls. Flash flooding is expected to begin
shortly.
Some locations that will experience flooding include...
Sulphur, Davis, Springer, Mill Creek, Dougherty, Gene Autry, Lake Of
The Arbuckles and Turner Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3427 9728 3448 9735 3451 9722 3451 9714
3452 9715 3452 9716 3457 9710 3453 9688
3427 9677 3422 9692
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 12:29 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 7, 12:29 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 1229 PM CDT Thu Jun 7 2018 .AVIATION... Main impact will be thunderstorms. Storms should exit KOUN within the next hour or so. KLAW is next in line to be impacted. KSPS may also see storms this afternoon, but confidence is not as high. Another round of storms may impact southwest sites later this evening, but confidence is not high enough to put in TAFs yet. Day && .PREV DISCUSSION... /issued 901 AM CDT Thu Jun 7 2018/ UPDATE... Updated grids for this morning and afternoon to reflect better chance of storms across parts of south central and southeast Oklahoma as well as higher POPS through the morning for central Oklahoma. Clouds and precipitation will obviously influence diurnal temperature trace today, especially along and east of roughly highway 81. By mid to late afternoon, an outflow may extend from parts of southeastern Oklahoma into west central/northwestern Oklahoma...per 12z HRRR. Western part of this boundary may have a decent chance of seeing strong to severe storms by the late afternoon. Overall confidence is not high however. PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/ DISCUSSION... The 12Z aviation discussion follows.... AVIATION... The large complex of thunderstorms over much of Kansas and northern Oklahoma will probably continue its east-southeast movement this morning before finally dissipating late this morning. This will bring thunderstorms into KPNC around the start of the forecast period, and storms will probably be in the vicinity of KOKC (maybe even KOUN) during the early hours of the forecast as well. Additional showers/thunderstorms are expected to form this afternoon and evening. It is very difficult to nail down locations and timing...at least until this evening, when storms are more likely to form over western Oklahoma. These storms, mainly after 21Z, will most likely affect KWWR and KCSM, possibly points farther east later in the evening. Outside thunderstorms, conditions should be breezy, but VFR. CmS PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/ DISCUSSION... The large MCS over Kansas is expected to continue to shift east early this morning, mainly affecting extreme north-central Oklahoma (and Kansas). There is a possibility that the complex will turn to the south, following the mid-level winds. It is unclear how well the storms would fare in the less-favorable environment farther south of the Kansas/Oklahoma border, so PoPs for that area this morning were held to about 20%. Additional storms are expected to form this afternoon over western Oklahoma and the Panhandles. Then, as the upper-level ridge begins to build back over the region tonight, the rain chances will drop accordingly. A few waves circling the ridge may still crank out convection, particularly on Monday, and Tuesday night into Wednesday. Given the difficulty of forecasting those types of small features that far out, the confidence in the rain events next week is quite low. Temperatures will be fairly steady through the period, with daytime highs and nighttime lows running a few degrees above the seasonal average. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 85 71 93 72 / 70 20 10 10 Hobart OK 97 72 97 73 / 40 40 10 10 Wichita Falls TX 98 74 97 74 / 10 20 10 10 Gage OK 98 69 97 71 / 20 30 10 20 Ponca City OK 84 71 92 71 / 80 20 10 20 Durant OK 89 72 91 72 / 40 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 06/10/14
Hazardous weather outlook, Jun 7, 12:23 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1223 PM CDT Thu Jun 7 2018 OKZ004>048-050>052-TXZ083>090-081100- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1223 PM CDT Thu Jun 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a slight risk of severe thunderstorms across parts of western Oklahoma and western north Texas. A marginal risk covers the rest of Oklahoma and north Texas. .Location... The slight risk area is generally along and west of an Alva to Frederick and Seymour Texas line. The rest of the area is included in a marginal risk. .Timing... The most likely time for severe storms will be from 1 pm through about midnight. .Impacts... Hail to the size of golf balls and winds to 70 mph will be possible with the stronger storms. Locally heavy rainfall is also a concern with flooding possible. .Discussion... Scattered to widespread showers and thunderstorms will continue to develop along and ahead of an outflow boundary this afternoon and evening. Unstable air ahead of the boundary will result in a risk of severe storms, especially across southwest Oklahoma and western north Texas. Other storms are expected to develop across the Texas Panhandle near a dryline. Storms that develop in panhandle will move into western Oklahoma and western north Texas during the evening .Spotter and Emergency Management Statement... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should be prepared for severe weather operations. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There will be a chance of thunderstorms Friday, and again from Sunday night through Wednesday night. There is a Marginal Risk of severe thunderstorms Friday, north of a line from Cheyenne to Watonga to Stillwater. .Heat... High temperatures in the 90s, with heat indices around 100 are expected through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 7, 1:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
140 PM CDT THU JUN 7 2018
OKZ028-039>042-046-047-071915-
Stephens OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK-McClain OK-
Murray OK-
140 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR eastern Stephens...northern
Carter...Garvin...northwestern Johnston...southwestern Pontotoc...
southeastern McClain and Murray Counties Until 215 PM CDT...
AT 139 PM CDT, strong thunderstorms were along a line extending from
6 miles northwest of Roff to 3 miles northwest of Turner Falls to 8
miles southeast of Duncan, moving southeast at 10 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Ada, Pauls Valley, Sulphur, Davis, Wynnewood, Stratford, Roff,
Springer, Elmore City, Velma, Katie, Fitzhugh, Dougherty, Foster,
Tatums, Ratliff City, Hickory, Turner Falls, Scullin and Milo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3429 9697 3439 9792 3468 9770 3468 9767
3471 9767 3488 9697 3474 9663
TIME...MOT...LOC 1839Z 304DEG 9KT 3468 9695 3447 9717 3444 9783
MAHALESpecial weather statement, Jun 7, 1:51 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
151 PM CDT THU JUN 7 2018
OKZ037-044-045-TXZ085-086-090-071915-
Tillman OK-Cotton OK-Jefferson OK-Clay TX-Wichita TX-Wilbarger TX-
151 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR southern Tillman...southern
Cotton...southwestern Jefferson...northern Clay...Wichita and east
central Wilbarger Counties Until 215 PM CDT...
AT 147 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 4 miles north of Davidson
to near Randlett to 5 miles west of Sugden, moving south at 20 MPH.
HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...
Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Iowa Park, Electra,
Grandfield, Ryan, Petrolia, Byers, Dean, Randlett, Davidson, Jolly,
Devol, Sugden, Loveland, Sheppard AFB, Oklaunion, Pleasant Valley and
Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3390 9856 3416 9922 3438 9905 3423 9849
3413 9796 3388 9797 3389 9798 3376 9798
TIME...MOT...LOC 1847Z 12DEG 19KT 3431 9907 3417 9851 3409 9807
MAHALESpecial weather statement, Jun 7, 2:12 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
212 PM CDT THU JUN 7 2018
OKZ040>042-046-047-051-071945-
Carter OK-Garvin OK-Johnston OK-Pontotoc OK-Marshall OK-Murray OK-
212 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR Carter...southeastern Garvin...
western Johnston...southwestern Pontotoc...northwestern Marshall and
Murray Counties Until 245 PM CDT...
AT 210 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Fitzhugh to 3 miles southeast of Dougherty to
near Healdton, moving southeast at 25 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Ardmore, Sulphur, Davis, Lone Grove, Healdton, Wilson, Dickson,
Mannsville, Roff, Springer, Mill Creek, Fitzhugh, Dougherty, Gene
Autry, Tatums, Ratliff City, Hickory, Graham, Reagan and Turner
Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3408 9756 3454 9756 3461 9715 3477 9683
3454 9659 3414 9684 3407 9697
TIME...MOT...LOC 1910Z 332DEG 22KT 3469 9684 3437 9700 3421 9749
MAHALESpecial weather statement, Jun 7, 2:26 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
226 PM CDT THU JUN 7 2018
OKZ033-036-TXZ083>086-072015-
Harmon OK-Jackson OK-Wichita TX-Foard TX-Wilbarger TX-Hardeman TX-
226 PM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson...southern Wichita...east central Foard...
Wilbarger and Hardeman Counties Until 315 PM CDT...
AT 224 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from 5 miles south of Duke to 4
miles north of Vernon to 3 miles northeast of Electra to 3 miles east
of Iowa Park, moving west at 35 MPH.
HAZARDS INCLUDE...
Wind gusts 40 to 45 MPH...
Locations impacted include...
Northern Wichita Falls, Vernon, Quanah, Iowa Park, Electra,
Chillicothe, Eldorado, Sheppard AFB, Harrold, Goodlett, Lockett,
Medicine Mound, Fargo, Odell, Oklaunion, Grayback, Pleasant Valley,
Haynesville, Rayland and Copper Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3454 10000 3465 9954 3422 9922 3395 9843
3385 9892 3401 9951 3410 9977 3443 10000
TIME...MOT...LOC 1924Z 76DEG 32KT 3458 9958 3421 9931 3405 9886 3396
9861
MAHALESpecial weather statement, Jun 7, 2:28 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 228 PM CDT THU JUN 7 2018 TXZ085-072000- Wilbarger TX- 228 PM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Wilbarger County Until 300 PM CDT... AT 224 PM CDT, a strong thunderstorm was located 4 miles west of Fargo, moving northeast at 5 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Fargo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3422 9943 3432 9946 3439 9930 3424 9921 TIME...MOT...LOC 1924Z 247DEG 6KT 3430 9935 MAHALE
Local storm report, Jun 7, 2:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST 1 NW SULPHUR 34.52N 96.99W
06/07/2018 M58 MPH MURRAY OK AWOS
58 MPH GUST MEASURED AT SULPHUR MUNINCIPAL
AIRPORT.
&&
PWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:53 AM CDT | Special Weather Statement | OUN | Harper | 52 min |
| Jun 7, 2:29 AM CDT | Special Weather Statement | OUN | Woods | 61 min |
| Jun 7, 3:05 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 3:29 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Jun 7, 4:07 AM CDT | Special Weather Statement | OUN | Major | 23 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 4:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 32 min |
| Jun 7, 5:09 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 36 min |
| Jun 7, 5:32 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant, Major, Woods | 3 hr |
| Jun 7, 5:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 34 min |
| Jun 7, 5:44 AM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 7, 5:56 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 49 min |
| Jun 7, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 34 min |
| Jun 7, 6:40 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Major | 3 hr |
| Jun 7, 6:43 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Kingfisher | 47 min |
| Jun 7, 7:20 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 40 min |
| Jun 7, 7:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Jun 7, 7:44 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble, Payne | 3 hr |
| Jun 7, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 37 min |
| Jun 7, 8:02 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 8:13 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 8:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| Jun 7, 8:23 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 5 hr |
| Jun 7, 8:29 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 46 min |
| Jun 7, 8:41 AM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Jun 7, 8:47 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 118 min |
| Jun 7, 8:51 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Jun 7, 8:53 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | OUN | Caddo | 2 hr |
| Jun 7, 8:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 47 min |
| Jun 7, 9:07 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 7, 9:24 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 2 hr |
| Jun 7, 9:26 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 7, 9:32 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 43 min |
| Jun 7, 9:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Jun 7, 9:49 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 41 min |
| Jun 7, 9:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 54 min |
| Jun 7, 9:59 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Jun 7, 10:10 AM CDT | Special Weather Statement | OUN | Logan | 35 min |
| Jun 7, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| Jun 7, 10:28 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 10:32 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 28 min |
| Jun 7, 10:37 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Jun 7, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Jun 7, 10:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 119 min |
| Jun 7, 10:59 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 7, 11:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Jun 7, 11:09 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 7, 11:10 AM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Jun 7, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 45 min |
| Jun 7, 11:20 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 115 min |
| Jun 7, 11:25 AM CDT | Special Weather Statement | OUN | Grady | 35 min |
| Jun 7, 11:28 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Jun 7, 11:40 AM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 7, 11:46 AM CDT | Special Weather Statement | OUN | Cleveland, Grady | 29 min |
| Jun 7, 11:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Jun 7, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain, Pottawatomie | 116 min |
| Jun 7, 12:05 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| Jun 7, 12:14 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| Jun 7, 12:29 PM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 7, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 39 min |
| Jun 7, 12:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Jun 7, 12:46 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 119 min |
| Jun 7, 1:02 PM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more | 4 hr |
| Jun 7, 1:19 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Stephens | 26 min |
| Jun 7, 1:34 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 116 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 35 min |
| Jun 7, 2:02 PM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Grady, McClain, Pottawatomie | 3 hr |
| Jun 7, 2:12 PM CDT | Special Weather Statement | OUN | Carter, Murray | 33 min |
| Jun 7, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 41 min |
| Jun 7, 2:44 PM CDT | River Flood Warning | OUN | Oklahoma | 12 hr |
| Jun 7, 2:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Jun 7, 2:52 PM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 34 min |
| Jun 7, 3:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | OUN | Bryan | 38 min |
| Jun 7, 3:51 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Jun 7, 6:15 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Jun 7, 6:48 PM CDT | Special Weather Statement | OUN | Tillman | 27 min |
Nearby
Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.